# SDR 06FDEA2751

- Difficulty date: July 29, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 55,290 hours, 18,659 cycles
- Engine: Pwa JT9D*
- Engine time: 29,856 hours, 15,010 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QTY STARTED TO DECREASE IN CRUISE.  OIL  DROPPED TO 6.5 GAL, PSI 46/48 TEMP 85/85 QTY 6.5/18.  ZERO OIL QTY CAME BACK UP TO 20 QTY ON TAXI IN.  NR 1 ENG INSPECTED FOR OIL LEAK ACC MM 79-00-00, NO LEAK OBSERVED.  ENG SERVICE TO NORMAL AND AFTER ENG RUN UP FOR 20 MIN, ALL PARAMETERS ARE CORRECT AND NO EXTERNAL LEAK OBSERVED.  NOTE: MTSI OPENED FOR FURTHER TROUBLESHOOTING OF OIL INDICATION SYS.
